# SDR HEEA064729

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8543909
- Condition: Mismanufactured
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TRANSITION DUCT WILL NOT ALIGN WITH HOLES ON COOLER MOUNTING FLANGE.  DUCT FITS TIGHT ON COOLER.   MOUNTING FLANGE ON COOLER MISLOCATED.
